# SDR SWIA202054927

- Difficulty date: November 19, 2020
- Submitted: January 4, 2021
- Operation: Air carrier
- Aircraft: N787SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10288
- Aircraft time: 30,362 hours, 18,803 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Drag Angle
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT VERTICAL STABILIZER AFT DRAG ANGLE CRACKED.  C-CHECK RO 12/28/2020.  VERIFIEFD LT VERTICAL STABILIZER AFT DRAG ANGLE IS CRACKED, PER CRJ 700 NDT.  REPAIRED CRACKED PER CRJ 700 SRM.  COMPLIED WITH TASK CARD, SEE CONTINUE CARD FOR DETAILS.
